MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR

VYAIRE MEDICAL VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Model Number VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the fetal spiral electrode for corometrics did not pick up fetal heart rate when applied by physician during labor and delivery.Furthermore, the customer confirmed that the newborn baby was poked four times to obtain a tracing.
 
Additional Manufacturer Narrative
The customer confirmed that the device will not be returned for further evaluation; therefore a definitive root cause could not be determined and corrective or preventive action is not indicated at this time.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation:the suspect device is not available for return and no photo sample is available for evaluation.However, a device history record review was performed and each lot tested 100% in black box machine.The revisions were performed according to the work instruction (b)(4) spring height and every characteristics were according to the specification.

Brand Name
VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Common Device Name
ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA SA
saret free zone building d3
p.o. box 74-4002
alajuela,
CS  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13982901
Report Number3003678543-2022-00002
Device Sequence Number20341511
Product Code HGP
UDI-Device Identifier10190752142176
UDI-Public(01)10190752142176(10)S23211-H
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K792669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Device Catalogue Number7000AAO
Device Lot NumberS23211-H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown